ITP Preprints - List Entries




Preprints LU-ITP 2002/018 - LU-ITP 2002/011


LU-ITP 2002/018
Title:Structure functions near the chiral limit
Authors:M. Goeckeler, R. Horsley, D. Pleiter, P. Rakow, G. Schierholz
Journal-Ref:Nucl. Phys. B (Proc. Suppl.) 119 (2003) 398
URL:http://xxx.uni-augsburg.de/ps/hep-lat/0209151



LU-ITP 2002/017
Title:A non-perturbative determination of Z_V and b_V for O(a) improved quenched and unquenched Wilson fermions
Authors:T. Bakeyev, M. Goeckeler, R. Horsley, D. Pleiter, P. Rakow, A. Schaefer, G. Schierholz, H. Stueben
Journal-Ref:Nucl. Phys. B (Proc. Suppl.) 119 (2003) 467
URL:http://xxx.uni-augsburg.de/ps/hep-lat/0209148



LU-ITP 2002/016
Title:Monopoles, confinement and the photon propagator in QED$_3$
Authors:M.N. Chernodub, E.-M. Ilgenfritz and A. Schiller
Journal-Ref:Nucl. Phys. B (Proc. Suppl.) 119 (2003) 766-768
URL:http://xxx.uni-augsburg.de/ps/hep-lat/0208028



LU-ITP 2002/015
Title:Applied lattice gauge calculations: diquark content of the nucleon
Authors:M. Goeckeler, R. Horsley, B. Klaus, D. Pleiter, P. Rakow, S. Schaefer, A. Schaefer, G. Schierholz
Journal-Ref:Nucl. Phys. A711 (2002) 297
URL:http://xxx.uni-augsburg.de/ps/hep-lat/0208008



LU-ITP 2002/014
Title:A lattice study of the spin structure of the Lambda hyperon
Authors:M. Goeckeler, R. Horsley, D. Pleiter, P.E.L. Rakow, S. Schaefer, A. Schaefer, G. Schierholz
Journal-Ref:Phys. Lett. B545 (2002) 112
URL:http://xxx.uni-augsburg.de/ps/hep-lat/0208017



LU-ITP 2002/013
Title:String Breaking and Monopoles: A case study in the 3D Abelian Higgs model
Authors:M.N. Chernodub, E.-M. Ilgenfritz, A. Schiller
Journal-Ref:Phys. Lett. B 547:269-277,2002
URL:http://xxx.uni-augsburg.de/ps/hep-lat/0207020



LU-ITP 2002/012
Title:Confinement and the photon propagator in $3D$ compact QED: A lattice study in Landau gauge at zero and finite temperature
Authors:M.N. Chernodub, E.-M.Ilgenfritz, A. Schiller
Journal-Ref:Phys.Rev.D67:034502,2003
URL:http://xxx.uni-augsburg.de/ps/hep-lat/0208013



LU-ITP 2002/011
Title:Star-graph expansions for bond-diluted Potts models
Authors:Meik Hellmund and Wolfhard Janke
Journal-Ref:- none -
URL:http://xxx.uni-augsburg.de/ps/cond-mat/0206411




NewerBack Older





ITP Webmaster, last update Jan 23, 2001